Skip to content



Papers accepted for publication

  • A. Betina. Les variétés de Hecke-Hilbert aux points classiques de poids paralléle 1, to appear in J. Théor. Nombres Bordeaux.
  • A. Betina, E. Lecouturier. On the p-adic periods of the modular curve X(Γ_0(p)∩Γ(2)), to appear in Trans. Amer. Math. Soc.
  • D. Casazza, V. Rotger. Stark points and Hida-Rankin p-adic L-functions, to appear in the Ramanujar J. Math.
  • M. Longo, V. Rotger, C. de Vera-Piquero, Heegner points on Hijigata-Pizer-Shemanske curves and the Birch and Swinnerton-Dyer conjecture, to appear in Publicacions Matematiques.
  • Somoza, A; Lario, J-C. The Sato-Tate conjecture for a Picard curve with Complex Multiplication, To appear in: the proceedings of the conference in honor of Prof. Momose, Contemporary Mathematics.











        I. Goldbring, M. Masdeu, Bezout domains and elliptic curves. Communications in Algebra 36, no. 12 (2008), 4492-4499.

        J. Conde, J. Gimbert, J. González, J. M. Miret, and R. Moreno, Nonexistence of almost Moore digraphs of diameter three. Electron. J. Combin. 15 (2008), no. 1, Research Paper 87, 14.

        J. Fernández, A moduli approach to quadratic Q-curves realizing projective mod p Galois representations. Rev. Mat. Iberoamericana 28 (2008), no. 1, 1--30.

        J. González, On cubic factors of j-invariants of quadratic Q-curves of prime degree. J. Number Theory 128 (2008), no. 2, 377--389.

        J. Jiménez, Almost prime orders of CM elliptic curves modulo p. ANTS-VIII Banff, Canada, May 17-22, 2008 Proceedings, LNCS Vol. 5011, pp 74--87.

        A. Kontogeorgis, V. Rotger, On abelian automorphism groups of Mumford curves, Bull. London Math. Soc. 40 (2008) no. 3, 353-362.

        A. Kontogeorgis, V. Rotger, On the non-existence of exceptional automorphisms on Shimura curves. Bull. London Math. Soc. 40 (2008) no. 3, 363-374.

        V. Rotger, Which quaternion algebras act on a modular abelian variety? Math. Res. Lett. 15 (2008), no. 2, 251--263.


        N. Bruin, J. Fernández, J. González, J.-C. Lario, Rational points on twists of X0(63). Acta Arith. 126 (2007), no. 4, 361--385.

        G. Cardona, J. Quer, Curves of genus 2 with group of automorphisms isomorphic to D8 or D12. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2831--2849.

        J. Fernández, J. González, J.-C. Lario, Plane quartic twists of X(5,3). Canadian Math. Bull. 50 (2007), 196--205.

        J. Fernández, J.-C. Lario, On elliptic Galois representations and genus-zero modular units. J. Théor. Nombres Bordeaux. 19 (2007), 141--165.

        J. Guàrdia, Thetanullwerte: From periods to good equations. Proceedings of the Primeras Jornadas de Teoría de Números. Publ. Mat. (2007), 131--146.

        J. Guàrdia, Jacobian Nullwerte, periods and symmetric equations for hyperelliptic curves. Ann. Inst. Fourier. 57 (2007), no. 4, 1253--1283.

        R. Moreno, J.-M. Miret, A. Rio, Generalization of Vélu's formulae for isogenies between elliptic curves. Proceedings of the Primeras Jornadas de Teoría de Números. Publ. Mat. (2007), 147--163.


        P. Bayer, J. Guàrdia, Hyperbolic uniformization of the Fermat curves. Ramanujan Journal 12 (2006), no. 2, 207--223.

        N. Bruin, V. Flynn, J. Gonzalez and V. Rotger, On finiteness conjectures for modular quaternion algebras. Math. Proc. Camb. Philos. Soc 141 (2006), no. 3, 383--408.

        G. Cardona, Representations of G_k-groups and twists of the genus two curve y^2=x^5-x. J. Algebra 303 (2006), no. 2, 707--721.

        J. González, V. Rotger, Non-elliptic Shimura curves of genus one. J. Math. Soc. Japan 58 (2006), no. 4, 927--948.

        J. González, V. Rotger, On finiteness conjectures for endomorphism algebras of abelian surfaces. Math. Proc. Camb. Philos. Soc. 141 (2006), no. 3, 383--408.

        A. Rio, Dyadic exercises for octahedral extensions. II. J. Number Theory 118 (2006), no. 2, 172--188.


        M. Alsina, Binary quadratic forms and Eichler orders. J. Théor. Nombres Bordeaux 17 (2005) no. 1, pp. 13-23.

        M. Baker, E. González-Jiménez, J. González, B. Poonen, Finiteness results for modular curves of genus at least 2. Amer. J. Math. 127 (2005), no. 6, 1325-1387.

        P. Bayer, J. Guàrdia, On equations defining fake elliptic curves. J. Théor. Nombres Bordeaux 17 (2005), no. 1, pp. 57-67.

        G. Cardona, E. Nart, J. Pujolàs, Curves of genus 2 over fields of even characteristic. Math. Zeit. 250 (2005), no. 1, 177-201.

        G. Cardona, J. Quer, Field of moduli and field of definition for curves of genus 2. In Computational aspects of algebraic curves (T. Shaska, ed.) pp. 71-83., Lecture Notes Series on Computing 13 (World Scientific).

        L. Dieulefait, V. Rotger, On abelian surfaces with potential quaternionic multiplication. Bull. Belg. Math. Soc. Simon Stevin 12 (2005), no. 4, 617--624.

        J. Fernández, J.-C. Lario, A. Rio, On twists of the modular curves X(p). Bull. London Math. Soc. 37 (2005), 342--350.

        E. Ghate, E. González-Jiménez, J. Quer, On the Brauer class of modular endomorphim algebras. Int. Math. Res. Not. 12 (2005), 701--723.

        J. González, J. Guàrdia, V. Rotger, Abelian Surfaces of GL_2-type as Jacobians of curves. Acta Arit. 116 (2005), 263--287.

        J. C. Lario, M. Masdeu, A note on dihedral polynomials of prime degree. Indian J. Pure and Appl. Math. 36 (2005), 300--305.

        J.M. Miret, R. Moreno, A. Rio, M. Valls, Determining the 2-Sylow subgroup of an elliptic curve over a finite field. Math. Comp. 74 (2005), no. 249, 411--427.

        V. Rotger, A. Skorobogatov, A. Yafaev, Failure of the Hasse principle on Atkin-Lehner quotients of Shimura curves. Moscow Math. J. 5 (2005), no. 2, pp. 159--172.

        M. Vela, Resolution of a family of embedding problems with cyclic kernel. Rev. Mat. Iberoamericana 21 (2005), no. 1, 111--132.


        M. Alsina, P. Bayer, Quaternion orders, quadratic forms, and Shimura curves. CRM Monograph Series, 22. American Mathematical Society, Providence, RI, 2004.

        G. Cardona, Q-curves and abelian varieties of GL2 type arising from dihedral genus 2 curves. Modular Curves and Abelian Varieties, 45-52, Progr. Math. 224, Birkhäuser, 2004.

        L. V. Dieulefait, V. Rotger, The arithmetic of QM-abelian surfaces through their Galois representations. J. Algebra 281 (2004), no. 1, 124--143.

        S. Galbraith, V. Rotger, Easy decision Diffie-Hellman groups. LMS J. Comput. Math. 7 (2004), 201--218.

        J. González, J.-C. Lario, J. Quer, Arithmetic of Q-curves. Modular Curves and Abelian Varieties, 125-139, Progr. Math. 224, Birkhäuser, 2004.

        J. González, V. Rotger, Equations of Shimura curves of genus 2. Int. Math. Res. Not. 14 (2004), 661-674.

        J. Guàrdia, Jacobi Thetanullwerte, periods of elliptic curves and minimal equations. Math. Res. Lett. 11 (2004), no. 1, 115--123.

        J. Guàrdia, E. Torres, M. Vela, Stable models of elliptic curves, ring class fields and complex multiplication. In Algorithmic Number Theory, Lecture Notes in Computer Science vol. 3076 (2004), 250--262.

        V. Rotger, Shimura curves embedded in Igusa's threefold. Modular Curves and Abelian Varieties, 263-276, Progr. Math. 224, Birkhäuser, 2004.

        V. Rotger, Modular Shimura varieties and forgetful maps. Trans. Amer. Math. Soc. 356 (2004), no. 4, 1535--1550

        V. Rotger, The field of moduli of the quaternionic multiplication on abelian varieties.. Intern. J. Math. Sc. 52 (2004), 2795--2808.


        G. Cardona, On the number of curves over a finite field. Finite Fields Appl. 9 (2003) no. 4, pp. 505-526.

        J. Fernández, On octahedral extensions of Q and quadratic Q-curves. J. Théor. Nombres Bordeaux 15 (2003) no. 1, pp. 125-131.

        E. González, J. González, Modular curves of genus 2. Math. Comp. 72 (2003) no. 241, pp. 397-418.

        J. Guàrdia, A family of arithmetic surfaces of genus 3. Pacific J. Math. 212 (2003) no. 1, pp. 71-91

        J. Jiménez-Urroz, T. Yang, Heegner zeros of theta functions. Trans. Amer. Math. Soc. 355 (2003) no. 10, pp. 4137-4149.

        V. Rotger, Quaternions, polarizations and class numbers. J. Reine Angew. Math. 561 (2003), pp. 177-197


        G. Coogan, J. Jiménez-Urroz, Mordell-Weil ranks of quadratic twists of pairs of elliptic curves. J. Number Theory 96 (2002), no. 2, 388-399.

        J. Fernández, J.-C. Lario, A. Rio, Octahedral Galois extensions arising from Q-curves of degree 2. Canad. J. Math. 54 (2002) no. 6, 1202-1228.

        E. González, J. González, J. Guàrdia, Computations on modular jacobian surfaces. Lecture notes in Computer Science 2369 (2002), 189-197.

        J. Guàrdia, Jacobian nullwerte and algebraic equations. J. Algebra 253 (2002) no. 1, 112-132.

        J.-C. Lario, R. Schoof, Some computations with Hecke rings and deformation rings, With an appendix by Amod Agashe and William Stein. Experiment. Math. 11 (2002) no. 2, 303-311.

        V. Rotger, On the group of automorphisms of Shimura curves and applications. Compositio Math. 132 (2002) no. 2, 229-241.

        M. Vela, Central simple Z/nZ-graded algebras. Comm. Algebra 30 (2002) no. 4, 1995-2021.


        G. E. Andrews, J. Jiménez-Urroz, K. Ono, q-series identities and values of certain L-functions. Duke Math. J. 108 (2001) no. 3, pp. 395-419.

        J. González, Isogenies of polyquadratic Q-curves to their Galois conjugates. Arch. Math. (Basel) 77 (2001) no. 5, pp. 383-390.

        J. González, On the j-invariants of the quadratic Q-curves. J. London Math. Soc. (2) 63 (2001) no. 1, pp. 52-68.

        E. González, J. González, Curves of genus 2 parametrized from modular curves. Actas EACA 2001, pp. 190-195.

        J. González, J.-C. Lario, Q-curves and their Manin ideals. Amer. J. Math. 123 (2001) no. 3, pp. 475-503.

        J. Guàrdia, Arakelov computations in genus 3 curves. J. Théor. Nombres Bordeaux 13 (2001) no. 1, pp. 157-165.

        J. Guàrdia, Explicit geometry on a family of curves of genus 3. J. London Math. Soc. (2) 64 (2001) no. 2, pp. 299-310.

        J. Quer, Fields of definition of Q-curves. J. Théor. Nombres Bordeaux 13 (2001) no. 1, pp. 275-285.

        J. Quer, Embedding problems over abelian groups and an application to elliptic curves. J. Algebra 237 (2001) no. 1, 186-202.


        M. Alsina, Dominios fundamentales modulares. Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 94 (2000), no. 3, 309-322.

        F. Aguiló, J. González, E. Simó, M. Zaragoza, Broadcasting in odd graphs. Ars Combin. 56 (2000), pp. 211--222.

        J. González, On the division polynomials of elliptic curves. Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 94 (2000) no. 3, pp. 377-381.

        J. González, Q-curves associated with rational points of quotient curves of X0(N). Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 94 (2000) no. 3, pp. 383-390.

        J. Guàrdia, A fundamental domain for the Fermat curves and their quotients. Rev. R. Acad. Cienc. Exactas Fís. Nat. (Esp.) 94 (2000) no. 3, pp. 391-396.

        J. Quer, Q-curves and abelian varieties of GL2-type. Proc. London Math. Soc. (3) 81 (2000) no. 2, pp. 285-317.

        M. Vela, J. Symbolic Comput. 30 (2000) no. 6, pp. 811--842.